# SDR USAASB98115

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: R276800153
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BWI - FLT 915 - EN ROUTE FROM BOS-DCA, CREW REPORTED VIA ACARS THAT THE HYDRAULIC QTY GAUGE WAS INDICATING A LITTLE MORE THAN A GALLON.  HYD QTY SHOWED FULL BEFORE DEPARTURE.  IT WAS DECIDED THAT WHEN THE CAPT LOWERED THE GEAR, IF THE GAUGE SHOWED THEY WERE LOSING MORE FLUID, THE FLIGHT WOULD DIVERT BWI.  WHEN THE GEAR WAS LOWERED THE HYDRAULIC LEVEL REMAINED THE SAME, BUT WHEN THE FLAPS WERE LOWERED THE HYD LEVEL WENT TO ZERO.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO BWI WHERE IT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE RT MLG DOWNLOCK HYD LINE HAD FAILED AND WAS LEAKING. REPLACED SAME.  CLEANED WHEELWELL AND SERVICED RESERVOIR.  LEAK CHECK GOOD.  (M)
